Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tingling arm, breathlessness after having alcohol and cigarettes

Hi I ve recently started to have A painful, sometimes tingling left arm and almost gasping for air whilst in bed. These symptoms only really appear the night after having alcohol and cigarettes, I know I should stop both but I only drink and smoke once a week and if it is in excess I will probably drink a lot of coffee the next day.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Alcohol is known to cause neuropathy, the common symptoms of which are numbness and tingling. And as is well known, smoking causes breathlessness. In addition, both alcohol and smoking increase the risk of heart disease, which may manifest as left sided chest pain radiating to left upper arm and a sensation of breathlessness. Taking coffeee will not make any difference in any of these. So please consult a doctor and get yourself evaluated, so that a proper diagnosis can be made and you can take appropriate treatment in the early stages itself.

Best wishes.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor